# SDR IPXA2020072087915

- Difficulty date: July 5, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: ADA70301
- Condition: Gouged
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  EXTERIOR FUSELAGE REPAIR TRIPLER GOUGED AT FWD CARGO DOOR CUTOUT LOWER AFT CORNER.REPAIRED GOUGED EXTERIOR FUSELAGE SKIN EXISTING REPAIR AT FWD LOWER CARGO DOOR CUTOUT AFT JAMB AT STA. 1002 IAW VT-SAA EA 011-5330-01-A8413 REV. IR AND UPS EO MD11-5330-77199-A. (MINOR)
